ArticleCase reports in oncological medicine2026
Idiopathic Bell's Palsy in a Patient With Metastatic Lung Adenocarcinoma Receiving Nab-Paclitaxel and Pregabalin: A Rare Clinical Observation.
Article in Case reports in oncological medicine, 2026. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
1 citing paper in PubMed.
- Idiopathic Bell's Palsy in a Patient With Metastatic Lung Adenocarcinoma Receiving Nab-Paclitaxel and Pregabalin: A Rare Clinical Observation.Case reports in oncological medicine · 2026Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
7 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Background: Chemotherapy drugs are known to cause peripheral neuropathy of varying severity. However, Bell's palsy, which is an acute lower motor neuron facial nerve palsy, is rarely observed in oncology patients receiving chemotherapy. Case Presentation: We report a case of Bell's palsy in a 74-year-old male metastatic lung adenocarcinoma patient while on treatment with nab-paclitaxel and pregabalin. Temporal association, diagnostic workup, and management are discussed in this case report to highlight the importance of differentiating neurological adverse effects in cancer therapy. Conclusion: The most likely causative factor remained nab-paclitaxel-induced Bell's palsy in our patient. However, viral reactivation due to immunosuppression resulting from drug toxicity cannot be completely ruled out.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.